Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/13408
Title: Shapes of quantum states
Authors: Brody, DC
Keywords: Quantum states
Issue Date: 2004
Publisher: IOP Publishing
Citation: Journal of Physics A: Mathematical and General, 37(1): pp. 251 - 257, ( 2004)
Abstract: The shape space of k labelled points on a plane can be identified with the space of pure quantum states of dimension k − 2. Hence, the machinery of quantum mechanics can be applied to the statistical analysis of planar configurations of points. Various correspondences between point configurations and quantum states, such as linear superposition as well as unitary and stochastic evolution of shapes, are illustrated. In particular, a complete characterization of shape eigenstates for an arbitrary number of points is given in terms of cyclotomic equations.
URI: http://iopscience.iop.org/article/10.1088/0305-4470/37/1/017/meta;jsessionid=F5D1F27E4D4F1226847483D3F262B2DF.c4.iopscience.cld.iop.org
http://bura.brunel.ac.uk/handle/2438/13408
DOI: http://dx.doi.org/10.1088/0305-4470/37/1/017
ISSN: 0305-4470
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf92.84 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.